MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR ENHANCED ESTRADIOL (EE2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR ENHANCED ESTRADIOL (EE2)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported observation of elevated advia centaur enhanced estradiol (ee2) results which were discordant relative to repeat testing on an alternate method when using lot 104.An initial elevated result was obtained for one (1) patient sample.The initial elevated result was reported to the physician who questioned the result.The same sample was retested on the original analyzer which produced a similar elevated result.For troubleshooting purposes, the same sample was treated with peg (polyethylene glycol 6000) and retested on the original analyzer which produced a lower result.The sample was then tested on an alternate method which obtained a lower result.This lower result was considered correct since it matched the clinical picture of the patient and was issued on the corrected report to the physician.There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated advia centaur enhanced estradiol (ee2) result which was discordant relative to repeat testing on an alternate method.Siemens reviewed the instrument data and the data provided by the customer.Reagent and instrument issues were ruled out based on quality control (qc) recovery within acceptable ranges and no issues were reported with other patient samples.Pretreatment of the sample with peg6000 by the customer may have precipitated antibodies that were interfering with the atellica im ca 19-9 assay.However, siemens has not validated a peg protocol for use with the advia centaur ee2 assay.No information on medication and or supplementation taken by the patient was provided.The assay instructions for use (ifu), under limitations section states the following: "estradiol results should always be assessed in conjunction with the patient's medical history, clinical examination, and other findings.If the estradiol results are inconsistent with clinical evidence, additional testing is suggested to confirm the result".Based on the available information, the cause of the discordant elevated result was consistent with a sample specific interferent.The issue was resolved by routine troubleshooting; a product problem was not identified.The customer is operational, and no further actions are required.

Brand Name
ADVIA CENTAUR ENHANCED ESTRADIOL (EE2)
Common Device Name
ADVIA CENTAUR ENHANCED ESTRADIOL (EE2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration #: 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22402685
Report Number1219913-2025-00136
Device Sequence Number8353607
Product Code CHP
UDI-Device Identifier00630414574646
UDI-Public(01)00630414574646(10)64029104(17)250907
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Model NumberN/A
Device Catalogue Number10491445
Device Lot Number64029104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date07/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale